Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Vaginal infection and hot flashes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
User :   hi good evening
Doctor :   Tell Me.
User :   my problem is i'm having a lot of itching in my vagina..
User :   it is always wet ..
Doctor :   ok.
Doctor :   Since when are you having it..
User :   a week
Doctor :   was it after your periods or some time in between
Doctor :   Is there any smell other wise..
Doctor :   form the discharge..
User :   after my periods.. yes there is a slight smell too...
User :   yeah...
Doctor :   what is the color..
User :   it is colorless..
User :   I'm married for 2 + yrs now.. n we are looking for conceving..I met a doctor.. n she adviced me to take siphene tablets for 5 days.. after that couse.. may be after 3-4 days.. this itching started..
User :   is it anyway related?
Doctor :   ok..
Doctor :   since when have you stopped that tabs.
User :   last saturday
Doctor :   hot flushes
Doctor :   ae regular side effect of the drug..
User :   means?
Doctor :   hot flushes are the symptoms like Blushing and the vaginal irritation and Itching;
User :   kk
User :   anything I will hae to take?
User :   i mean any medicine or cream
Doctor :   No keep it clean and dry since there are chances of it turning to infection ab\nd hence lead to antibiotic treatemtn only so if
Doctor :   you keep it clean it will help you.
User :   i hope it will not affect me in my attempt of conceving?
Doctor :   no if its just these it will not have any impact. in the fertility..
Doctor :   but you must make sure it does not get infected..
User :   so.. i only have to keep it dry....
User :   any antibiotics i should take?
Doctor :   if the condition persists them you will need to after consultation with the gynecologist and the examination of the secretions..
User :   k
User :   thnx
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor